Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The existence of minimal immersions of two-spheres


Authors: J. Sacks and K. Uhlenbeck
Journal: Bull. Amer. Math. Soc. 83 (1977), 1033-1036
MSC (1970): Primary 53A10, 58E05
MathSciNet review: 0448408
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A10, 58E05

Retrieve articles in all journals with MSC (1970): 53A10, 58E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14366-8